# SDR IPXA2021110475610

- Difficulty date: September 29, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 20,698 hours, 12,717 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bracket
- Part number: A5796040221400
- Condition: Cracked
- Location: #3 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLT WING #3 FLAP I/B END ANGLE BRACKET CRACKEDREMOVED AND REPLACED IAW SRM 50-40-21
